# SDR CA000329007

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech 76
- Aircraft time: 6,223 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1054200116
- Condition: Cracked
- Location: Fuselage
- Part time: 6,432 hours
- Component: Wing Attach Fitt, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF BOTH RT AND LT FUSELAGE TO WING ATTACH FITTINGS, THE RT FUSELAGE SHEAR FITTING P/N 105-420011-6 WAS FOUND CRACKED IN THE BEND RADIUS.
